Alert archive / Utah / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 32, NWS Salt Lake City, UT

August 25, 2014Carbon County, Duchesne County, Emery County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 25, 2014, 5:17 PM MDT for Carbon County, Duchesne County, Emery County, Utah. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2014, 5:17 PM MDT (23:17 UTC)
Expired
Aug 25, 2014, 6:00 PM MDT
In force
43 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Carbon County, UT, Duchesne County, UT, Emery County, UT

The radar

The Grand Junction radar (KGJX), 220 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 5:40 PM MDTHAIL 1.510 Nw Huntington, UT1 TO 1.5 INCH DIAMETER HAIL REPORTED ALONG HIGHWAY 31 IN HUNTINGTON CANYON. HAIL ACCUMULATED TO 6 INCHES IN DEPTH ALONG ROADWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 11.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2014-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2014-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-353 J/kg
Mixed-layer LCL
2000 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

425 
WUUS55 KSLC 252317
SVRSLC
UTC007-013-015-260000-
/O.NEW.KSLC.SV.W.0032.140825T2317Z-140826T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
517 PM MDT MON AUG 25 2014

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DUCHESNE COUNTY IN UTAH...
  WESTERN CARBON COUNTY IN UTAH...
  NORTHWESTERN EMERY COUNTY IN UTAH...

* UNTIL 600 PM MDT

* AT 516 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM 7 MILES SOUTHEAST OF SCOFIELD TO NEAR
  HUNTINGTON...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PRICE...HELPER...HUNTINGTON...WELLINGTON...SUNNYSIDE...
  ORANGEVILLE...EAST CARBON...CLEVELAND...ELMO...KENILWORTH...
  HIAWATHA...CASTLE GATE...COAL CITY AND WATTIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THESE STORMS ARE CAPABLE OF PRODUCING A SIGNIFICANT AMOUNT OF HAIL.
HAIL MAY ACCUMULATE ON AREA ROADS RESULTING IN DANGEROUS TRAVEL
CONDITIONS.

&&

LAT...LON 3981 11040 3934 11038 3922 11114 3978 11110
TIME...MOT...LOC 2316Z 241DEG 27KT 3968 11103 3935 11106 

$$

MPS
2 follow-up statements
191 
WWUS55 KSLC 252333
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
533 PM MDT MON AUG 25 2014

UTC007-013-015-260000-
/O.CON.KSLC.SV.W.0032.000000T0000Z-140826T0000Z/
DUCHESNE UT-CARBON UT-EMERY UT-
533 PM MDT MON AUG 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHERN DUCHESNE...WESTERN CARBON AND NORTHWESTERN EMERY
COUNTIES...

AT 533 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HELPER TO PRICE TO NEAR HUNTINGTON...MOVING 
NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
PRICE...HELPER...HUNTINGTON...WELLINGTON...SUNNYSIDE...ORANGEVILLE...
EAST CARBON...CLEVELAND...ELMO...KENILWORTH...HIAWATHA...CASTLE
GATE...COAL CITY AND WATTIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THESE STORMS ARE CAPABLE OF PRODUCING A SIGNIFICANT AMOUNT OF HAIL.
HAIL MAY ACCUMULATE ON AREA ROADS RESULTING IN DANGEROUS TRAVEL
CONDITIONS.

&&

LAT...LON 3981 11040 3934 11038 3922 11114 3978 11110
TIME...MOT...LOC 2333Z 241DEG 27KT 3974 11090 3941 11093 

$$

MPS
465 
WWUS55 KSLC 260000
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
600 PM MDT MON AUG 25 2014

UTC007-013-015-260009-
/O.EXP.KSLC.SV.W.0032.000000T0000Z-140826T0000Z/
DUCHESNE UT-CARBON UT-EMERY UT-
600 PM MDT MON AUG 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DUCHESNE...WESTERN
CARBON AND NORTHWESTERN EMERY COUNTIES WILL EXPIRE AT 600 PM MDT...
            
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER 
DIME SIZE HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE 
THUNDERSTORMS.

LAT...LON 3981 11040 3934 11038 3922 11114 3978 11110
TIME...MOT...LOC 2357Z 241DEG 27KT 3974 11090 3941 11093 

$$

MPS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 4:22 PM MDT, 55 minutes earlier.

Area forecast discussion, Aug 25, 4:22 PM MDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
422 PM MDT MON AUG 25 2014

.SYNOPSIS...THE NEXT STORM SYSTEM WILL MOVE SLOWLY ACROSS THE
REGION TONIGHT THROUGH WEDNESDAY. HIGH PRESSURE WILL RETURN TO
THE AREA FOR THE LATTER PART OF THE WEEK.

&&

.DISCUSSION...A PACIFIC TROUGH IS DIGGING INTO THE GREAT BASIN
THIS AFTERNOON...AND HAS ALREADY BEGUN IMPACTING UTAH AND
SOUTHWEST WYOMING. SCATTERED SHOWERS AND THUNDERSTORMS HAVE FORMED
ACROSS THE NORTHERN TWO THIRDS OF THE CWA...WITH SEVERAL OF THESE
STORMS PRODUCING HEAVY RAIN AND DECENT SIZED HAIL. REPORTED HAIL
SO FAR HAS BEEN SUB-SEVERE...BUT A COUPLE OF STORMS WITHOUT
REPORTS HAVE APPEARED TO BE SEVERE ON RADAR IMAGERY.

THE TROUGH WILL MOVE ACROSS THE CWA THROUGH TUESDAY AND
WEDNESDAY...AND IS EXPECTED TO PRODUCE WIDESPREAD CLOUD COVER AND
PRECIPITATION. THE HEAVIEST RAINFALL WILL LIKELY BE ALONG THE
UTAH/ARIZONA BORDER ON TUESDAY AFTERNOON...AS DEEP MOISTURE MOVES
OVER THE AREA FROM THE SOUTH. THE TROUGH LOOKS TO EXIT THE REGION
LATE WEDNESDAY...WITH SHORTWAVE RIDGING BUILDING OVER THE AREA
BEGINNING THURSDAY MORNING.

THE AIRMASS UNDER THE RIDGE IS EXPECTED TO BE DRIEST AND WARMEST
OVER THE AREA IN MORE THAN A WEEK...AND TEMPERATURES WILL LIKELY
RETURN TO NEAR OR SLIGHTLY ABOVE NORMAL FOR THE END OF AUGUST. THE
PATTERN REMAINS FAIRLY PROGRESSIVE HOWEVER...WITH THE NEXT BROAD
TROUGH MOVING THROUGH THE PACIFIC NORTHWEST AND GREAT PLAINS
SATURDAY THROUGH MONDAY. THE SOUTHERN END OF THIS TROUGH IS
PROGGED TO CLIP THE FORECAST AREA BEGINNING LATE SATURDAY AND
CONTINUING THROUGH THE BEGINNING OF NEXT WEEK...COOLING
TEMPERATURES A BIT AND INCREASING THE CHANCE OF PRECIPITATION
ACROSS THE NORTHERN HALF OF THE AREA.

&&

.AVIATION...NORTH WINDS WITH PREVAILING VFR CONDITIONS CAN BE
EXPECTED THROUGH 04Z AT THE KSLC TERMINAL...WITH A WIND SHIFT BACK
TO THE SOUTH BY 06Z. THERE IS A 30 PERCENT CHANCE OF SHOWERS AND
THUNDERSTORMS CAPABLE OF PRODUCING MVFR VISIBILITY WITHIN HEAVY RAIN
THROUGH THE EVENING.

&&

.FIRE WEATHER...ANOTHER EARLY FALL LIKE STORM SYSTEM WILL MOVE ACROSS
THE REGION TUESDAY THROUGH WEDNESDAY BRINGING SHOWERS AND
THUNDERSTORMS. WETTING RAINS WILL OCCUR OVER MAINLY SOUTHERN AND
CENTRAL UTAH BUT MANY AREAS OF NORTHERN UTAH WILL ALSO RECEIVE
OVER 0.10 OF AN INCH AS WELL. THIS SYSTEM WILL EXIT THE REGION
THURSDAY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS STILL OVER THE
EASTERN ZONES BUT THEN ALL AREAS DRY FOR FRIDAY AND SATURDAY.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

PUBLIC...SCHOENING
FIRE WEATHER...STRUTHWOLF
AVIATION...SEAMAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 25, 5:47 AM MDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
547 AM MDT MON AUG 25 2014

UTZ001>016-019>021-517-518-WYZ021-261200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
547 AM MDT MON AUG 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE
MOUNTAINS AND NORTH. SCATTERED STORMS WILL DEVELOP OVER THE
SOUTHERN OUTLOOK AREA TONIGHT AND CONTINUE ACROSS THE NORTH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
ACROSS THE ENTIRE OUTLOOK AREA TUESDAY WITH A THREAT OF LOCAL
HEAVY RAIN. THE GREATEST THREAT OF FLASH FLOODING WILL BE OVER
THE SOUTH.

RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ON WEDNESDAY
ACROSS THE NORTH AND EAST WITH DRIER CONDITIONS ACROSS THE SOUTH.
DRY CONDITIONS ARE EXPECTED AREA WIDE THURSDAY AND FRIDAY.

THE THREAT OF AFTERNOON AND EVENING THUNDERSTORMS WILL RETURN TO
THE NORTHERN OUTLOOK AREA OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Aug 25, 2:19 PM MDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
219 PM MDT MON AUG 25 2014

UTZ010-012-252100-
CASTLE COUNTRY UT-WASATCH PLATEAU/BOOK CLIFFS UT-
219 PM MDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DUCHESNE...NORTHWESTERN
CARBON AND SOUTHEASTERN UTAH COUNTIES UNTIL 300 PM MDT...

AT 216 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF HELPER...OR 20 MILES NORTHWEST
OF PRICE... MOVING EAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL AND WINDS OF 40 TO 50 MPH WILL BE
POSSIBLE...ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE... HIGHWAY 6 THROUGH PRICE CANYON...AND
HIGHWAY 191 THROUGH INDIAN CANYON..ALONG WITH HELPER...COAL
CITY...CASTLE GATE AND KENILWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3962 11103 3976 11107 3996 11068 3971 11055
TIME...MOT...LOC 2016Z 248DEG 16KT 3969 11097

MPS
Special weather statement, Aug 25, 3:04 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
304 PM MDT MON AUG 25 2014

UTZ010-011-252145-
WESTERN UINTA BASIN UT-WASATCH PLATEAU/BOOK CLIFFS UT-
304 PM MDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DUCHESNE AND NORTH
CENTRAL CARBON COUNTIES UNTIL 345 PM MDT...

AT 304 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF HELPER...OR 16 MILES
NORTHEAST OF PRICE...MOVING NORTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
DUCHESNE AND NORTH CENTRAL CARBON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3972 11076 3986 11078 4009 11030 3982 11012
TIME...MOT...LOC 2104Z 243DEG 24KT 3982 11069

MPS
Special weather statement, Aug 25, 3:45 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
345 PM MDT MON AUG 25 2014

UTZ010-011-252230-
WESTERN UINTA BASIN UT-WASATCH PLATEAU/BOOK CLIFFS UT-
345 PM MDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DUCHESNE COUNTY
UNTIL 430 PM MDT...

AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTH OF DUCHESNE...MOVING NORTHEAST AT
25 MPH.

PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE...ALONG WITH FREQUENT LIGHTNING AND HEAVY RAINFALL.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
DUCHESNE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3982 11054 3997 11057 4016 10998 3981 10997
TIME...MOT...LOC 2144Z 243DEG 23KT 3992 11043

MPS
Local storm report, Aug 25, 4:17 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
417 PM MDT MON AUG 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             BOUNTIFUL               40.88N 111.86W
08/25/2014  E0.75 INCH       DAVIS              UT   OTHER FEDERAL

            NEAR BOUNTIFUL TEMPLE

&&

LVERZEL

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 6:42 PM MDTSpecial Weather StatementSLCEmery33 min
Aug 24, 8:11 PM MDTSpecial Weather StatementSLCSalt Lake34 min
Aug 24, 9:01 PM MDTSpecial Weather StatementSLC29 min
Aug 24, 9:22 PM MDTSpecial Weather StatementSLCSummit38 min
Aug 24, 9:29 PM MDTSevere Thunderstorm WarningSLCSummit31 min
Aug 24, 9:46 PM MDTSpecial Weather StatementSLCCarbon44 min
Aug 24, 10:29 PM MDTSpecial Weather StatementSLCDuchesne46 min
Aug 24, 11:36 PM MDTSpecial Weather StatementSLCDuchesne39 min
Aug 25, 12:06 AM MDTFlash Flood WarningSLCCarbon, Emery3 hr
Aug 25, 12:15 AM MDTSpecial Weather StatementSLCDuchesne45 min
Aug 25, 2:19 PM MDTSpecial Weather StatementSLCCarbon41 min
Aug 25, 2:36 PM MDTSevere Thunderstorm WarningSLCCarbon, Duchesne, Utah24 min
Aug 25, 3:04 PM MDTSpecial Weather StatementSLCCarbon41 min
Aug 25, 3:45 PM MDTSpecial Weather StatementSLCDuchesne45 min
Aug 25, 5:06 PM MDTFlash Flood WarningSLCCarbon, Emery3 hr

Nearby

Severe Thunderstorm Warnings in Utah, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.